# SDR DL72L981963

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: MS18209387
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR WAS LOWERED THE RLG GREEN DOWN AND LOCKED DIDN'T ILUMINATE.  LIGHT DIDN'T PRESS TO TEST.  CHANGED BULBS, NO HELP.  WENT TO BRIGHT ON BRIGHT/DIM SWITCH AND INDICATION WERE NORMAL.  SECURED WIRE ON BACK OF BRIGHT/DIM SWITCH, OPS CHECK NORMAL.
